# SDR 20000405SH018

- Difficulty date: February 15, 2000
- Submitted: April 5, 2000
- Operation: Air carrier
- Aircraft: N6210Y
- Make and model: Cessna T210N
- Aircraft serial: 21064297
- Engine: Cont IO550*
- System (JASC): 2460 · DC Power Distribution System
- Part: Switch
- Part number: S24752
- Condition: Corroded
- Location: Firewall
- Part time: 5,658 hours
- Component: Contactor
- Stage of operation: NR
- How discovered: O
- Nature of condition: H, J
- Precautionary procedure: A

## Discrepancy

WHILE IN-FLIGHT, GEAR HANDLE WAS LOWERED.  HYDRAULIC PUMP ACTUATED, THEN STOPPED.  TOTAL ELECTRICAL FAILURE WAS OBSERVED.  GEAR WAS EXTENDED MANUALLY.  LANDING ACCOMPLISHED.  EXAMINATION OF THE MASTER SWITCH SOLENOID REVEALED AN OPEN ELECTROMAGNET COIL WIRE.  THE CAUSE WAS UNDETERMINED.  MELTED, BROKEN, CORRODED.  FAILURE OF THIS ONE PART RESULTED IN THE COMPLETE ISOLATION OF THE BATTERY AND THE ALTERNATOR FROM THE ELECTRICAL SYSTEM.  (X)
